# SDR UIEA2017120402353

- Difficulty date: December 1, 2017
- Submitted: December 4, 2017
- Operation: Air carrier
- Aircraft: N1997A
- Make and model: Boeing 767-33A
- Aircraft serial: 27310
- Aircraft time: 92,862 hours, 18,387 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Controller
- Part number: 77328915
- Part serial: M112160
- Condition: Malfunctioned
- Location: Shutoff Valve
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

REPEAT WRITE UP. AFTER T/O L ENG. HPSOV EICAS MSG, C/W QRH MSG REMAINED( REMOVED AND REPLACED LH HPSOV CONTROLLER IAW AMM36-11-08.  )
